# SDR UALA2012082804832

- Difficulty date: August 24, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 87,952 hours, 14,011 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Feeder Cable
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP ELECTRICAL.  UNABLE TO LOAD GENERATOR.  REFER TO MM.  APU FIELD OFF LIGHT.  DEFERRED PER TOMC AND SEE CF831 FOR PARTS INFO.  REPLACED APU GEN FEEDER HARNESS, REFER TO CF0831.
